# SDR 2012FA0000154

- Difficulty date: March 15, 2012
- Submitted: March 15, 2012
- Operation: General aviation
- Aircraft: N9141Q
- Make and model: Beech F33A
- Aircraft serial: CE317
- Aircraft time: 5,006 hours, 200 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Part number: 35380132XX
- Condition: Wrong Part
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AD 2008-13-17 APPLIES TO THE ACFT DISCRIBED.  WHILE ADMIRING THE AIRPLANE, NOTICED THE CIRCUIT BREAKERS DID NOT HAVE THE SAME APPEARANCE OF THE CORRECT BREAKERS. THE PERSON THAT COMPLIED WITH AD 2008-13-17 USED CIRCUIT BREAKERS THAT WERE NOT CALLED OUT IN SB 3735. THERE WAS NO AMOC IN PLACE FOR THE INSTALLED BREAKERS. THE AD IS STILL OUTSTANDING.
